# SDR CALA9801741

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Cracked
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 INCH AND .1093 INCH CRACK IN RT WING LOWER TRAILING EDGE OF INBOARD MIDFLAP, 34 INCHES FROM INBOARD END.  THE CRACKS WERE STOP DRILLED IAW SRM 51-10-1.  A REPAIR DOUBLER WAS INSTALLED IAW SRM 51-10-2 AND 57-50-4, FIGURE 1.
